Diclofenac Potassium 12.5mg.
Voltaren Rapid 12.5 is the same product as Voltaren Rapid but with half the dose. Voltaren Rapid contains 25mg of the active ingredient Diclofenac Potassium whereas Voltaren Rapid 12.5 contains 12.5mg of Diclofenac Potassium.
Voltaren Rapid 12.5 is a powerful medicine for the relief of acute painful and inflammatory conditions. We strongly recommend that Voltaren Rapid 12.5 be taken directly after a meal. Never take Voltaren Rapid 12.5 on an empty stomach, as this may cause gastric discomfort. Onset of pain relief is usually within 15 to 30 minutes. If you suffer from a stomach ulcer do not take Voltaren Rapid 12.5. Voltaren Rapid 12.5 is a non-steroidal anti-inflammatory drug (nsai).
If you have ever had an allergic reaction or asthma attack after taking diclofenac, or any other anti-inflammatory medicine such as aspirin, do not take Voltaren Rapid 12.5. Voltaren Rapid 12.5 is particularly effective against the medical complaints such as sprains and strains, bruises neck pain, back pain period pains, migraine headaches, and post operative pain. (e.g. Dental or Minor Surgery)
Voltaren Rapid 12.5 is a pharmacy only medicine. Voltaren Rapid is a registered trademark of Novartis Consumer Health
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Voltaren Rapid 12.5 (10 tablets) x 1
Voltaren Rapid 12.5 (20 liquid caps) x 1
Voltaren Rapid 12.5 (20 tablets) x 1